I'm on week 4 of the triple therapy and for 2 weeks now I've had fever blisters on both sides of my mouth, sores in both nostrils and my tongue is raw and burning, I can hardly eat or drink anything. I go to see my dr. this Friday, but has anyone else had these problems and what did you do to treat it? Thanks to everyone in this community. I've found lots of helpful posts.
Yes, a friend of mine had that right at the beginning of therapy, thank goodness I didn't have to go through that. She got rid of them. I dont know what she did, but I will check with her. I hope you get rid of them soon, thats a tough introduction. feel better
Try a nasal flush with saline to help start healing your nose - you can get what you need at the drug store. I think it will help. You might try rinsing your mouth with saltwater too a few times a day. Someone said Vagisil really works for the corners of the mouth. I hope you feel better quickly.
I am on peg+riba+incivek, shot 9 is Thursday. I get canker sores! Often now, in fact I usu have one or two at the same time. As soon as one heals, I get another! Doc said it was a side effect of the meds. Researchmonkey mentioned a saline flush to help with your nose. Look into a neti pot. Makes it easy to do. Dr. Oz has a nice demo video on his web site on how to do it. It sounds scary but it easy. Also saltwater mouth rinse. My nose tends to do that too. Drug store variety triple antibiotic ointment dabbed on the sores help alot and help control the little bit of bleeding that they sometimes do. Good Luck!
Hi, not sure if this is similar but about 6 weeks into Incivek I woke with what I can only describe as a burning mouth. It was tight dry painful, no saliva. It was as if I had eaten a very hot cheese pizza and it hurt so bad I could not eat or talk
I know there is something serious SJS (I think it is Stevens sojorne..) that Incivek can cause but I don't think that is what it is as I don't have all the symptoms. I am using magic mouthwash and also biotene gel to sooth it. It is mainly the tongue now
From what I have read a lot of us get side effects that affect our mouth
Please share if you have found anything NYGirl had a problem with her mouth the entire time she was ontx and it did not go away till she was done (72 weeks!)
I have had this for 16 weeks and finally healed it with Miconazole 7.
I have used this for years for this problem, I think it is Yeast causing this, same problem cracking ,painful, as I said I have used for years on and off, Dentist said it was fine and thought I had figured it out.
Just dab a little on it a couple times a day it responds quickly, day or so pain will be gone, healing takes longer
I eat yogurt and parsley to help with canker sores, the parsley has lysine in it.
But I'm finding I have to avoid certain foods. No more tons of fresh ginger root for me, it makes my mouth burn.
When I was on TX i used to literally inhale salt water up my nose. kind of like gargling with your nose. and then blow it out. Not to be disgusting but it was like christmas time coming out. All of this green and red stuff, but it helped a lot to keep it clean.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.